# SDR DALA2024070106676

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,401 hours, 25,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5651 ON S/C FOUND OVER HEAD EMERGENCY LIGHT AT ROW 19 INOP. CORRECTIVE ACTION: R/R LIGHT ASSY. NO HELP. R/R BATTERY CHARGER ASSY. OPS CHECK GOOD. REF: B757 AMM 33-51 AND WDM 33-51. (6025023)
